Nebraska, 2006

Hail in Nebraska, May 23, 2006

May 23, 2006 · NWS OAX · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before the first event at May 23, 2:15 PM CST, 6 hours earlier.

Area forecast discussion, May 23, 2:15 PM CST, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
315 PM CDT TUE MAY 23 2006

.DISCUSSION...

AFTERNOON STLT IMAGERY SHOWED UPPER LOW MOVING INTO WRN SD WITH A
LOBE OF DRIER AIR/POSSIBLE WEAK SUBSIDENCE WORKING TOWARD MO RIVER
AS OF 1830Z. JET SEGMENT ROTATING AROUND THE BASE OF THE UPPER
LOW...A LTL BETTER MOISTURE CONVERGENCE/INSTABILITY AND SFC FRONT/TROUGH
HAD COMBINED TO HELP GENERATE FIRST BATCH OF TSTMS OVR NCNTRL
NEBRASKA WEST OF CWA AS OF 1930Z. LCLS/LFCS WERE MODERATELY
HIGH OVER THE NWRN CWA...BUT INSTABILITY COMBINED WITH INCREASING
SHEAR POTENTIAL AS JET SHIFTS FARTHER ENE THROUGH 00Z HAS PROMPTED
ISSUANCE OF TORNADO WATCH THAT HAS INCLUDED NWRN CWA. FARTHER
EAST...CONVECTIVE TEMPS HAVE BEEN REACHED WITH MODERATE CU
WIDESPREAD...BUT 18Z OAX SOUNDING SHOWED A MIXED LAYER WEAK CAP
STILL PRESENT WHICH HAD AIDED IN KEEPING CU FIELD FROM FIRING...AS
OF 1945Z ANYWAY. BEHIND ABOVE MENTIONED LOBE...MIXING AND THE
POSSIBLE SUBSIDENCE HAD DRIED SFC DWPTS OUT INTO THE MID/UPPER 50S
WHICH SHOULD FURTHER LIMIT SVR THREAT FARTHER E/SE OF CURRENT
WATCH TO MAINLY WIND/HAIL AS LCL/LFCS WERE EVEN HIGHER.
NONETHELESS...CATEGORICAL POPS WILL REMAIN IN THE FORECAST AS
PRECIPITABLE WATER VALUES CONTINUE HIGH AND JET IS FORECAST TO
SHIFT TO MO RIVER BY 06Z PUTTING ERN CWA IN FAVORED RIGHT REAR
ENTRANCE REGION LATER THIS EVENING. WILL SHIFT HIGHEST POPS TO
ERN CWA AFT 05Z AND MARKEDLY DECREASE THEM ACROSS THE WEST AS JET
SHIFTS NE OF WRN ZONES.

GFS HAS BACKED ON CLOSING OFF AND DROPPING THE UPR SYSTEM OVER
NERN CWA ON WED...AND NOW DROPS IT THRU IA ON THURSDAY. THIS
SOLUTION BACKED BY NAM.  HOWEVER...A WEAK THERMAL TROF AT H5 DOES
ROTATE ACROSS ERN NEBR AND WILL KEEP SMALL POPS IN ATTM ACROSS
THE NE. STRONGLY DOWNSLOPING WINDS AND MINIMAL COOL ADVCTN SHOULD
ALLOW HIGHS TO REACH WELL INTO THE 80S MOST AREAS...EXCEPT
POSSIBLY THE FAR NERN ZONES.

LEFT FORECAST DRY WED NIGHT/THU FOR NOW...ALTHOUGH ANY FARTHER WSW
TRACK OF THE UPPER LOW COULD CAUSE FUTURE CHANGES IN FORECAST.
THURSDAY APPEARS COOLEST DAY THROUGH MON/TUE AS A MODERATE AMOUNT
OF COOL ADVCTN OVERSPREADS THE FORECAST AREA.

MADE LTL CHANGES TO FRI-MONDAY PERIOD. AS UPR TROF BECOMES
REESTABLISHED OVER THE WRN U.S. RIDGING ACROSS THE PLAINS SHOULD
PUSH TEMPS WELL ABOVE NORMAL. NOCTURNAL TSTMS REMAIN
POSSIBLE...AND LEFT IN FRI NGT AS A STRONG LOW LVL JET RETURNS AND
SOME FRONTOGENESIS NOTED IN 850-700 MB LYR.

SOME POTENTIAL IN A FRONT PUSHING INTO THE CWA AS EARLY AS MONDAY
IF 12Z GFS IS TO BELIEVED...SUPPORTED A BIT BY THE ECMWF.
HOWEVER...RIDGE THEN SEEMS TO REBUILD WASHING FRONT OUT. MANY
POSSIBLE SCENARIOS COULD DEVELOP...ONE IS THAT CONVECTION ASSOCD
WITH THE MONDAY FRONT COULD REINFORCE BOUNDARY WITH A LOT OF LOW
CLOUDS AND MUCH COOLER TEMPS THAN GUIDANCE AND WHAT WILL BE REFLECTED
IN ZONES. THIS POSSIBLE OUTCOME WILL HAVE TO BE MONITORED...BUT
FOR NOW WILL CONTINUE TO BASE FORECAST ON UPR RIDGE HOLDING FIRM
ENOUGH TO PROVIDE QUITE WARM TEMPS INTO TUE.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

CHERMOK
Hazardous weather outlook, May 23, 8:07 PM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
907 PM CDT TUE MAY 23 2006

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-241100-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
907 PM CDT TUE MAY 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND WEDNESDAY

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PARTS OF EASTERN
NEBRASKA AND WEST CENTRAL IOWA UNTIL 2 AM.

A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO TRACK EAST ACROSS
EASTERN NEBRASKA INTO WESTERN IOWA THROUGH MIDNIGHT WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS.

A SURFACE TROUGH AND COLD FRONT WILL MOVE EAST TONIGHT. A STRONG
UPPER LEVEL SYSTEM OVER WESTERN SOUTH DAKOTA WILL EVENTUALLY MOVE
INTO MINNESOTA WEDNESDAY.

THE STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THERE IS ALSO A SMALL CHANCE FOR THUNDERSTORMS FRIDAY NIGHT...AS
WELL AS SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS HAVE BEEN ACTIVATED IN PARTS OF EASTERN NEBRASKA
THIS EVENING.

STORM SPOTTERS SHOULD NOT BE NEEDED WEDNESDAY.

FOBERT

In the hours before

Special weather statement, May 23, 3:53 PM CST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
453 PM CDT TUE MAY 23 2006

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-232315-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE...
BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE...
DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN...
HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK...
OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH...
RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH...
TEKAMAH...WAHOO...WAYNE...WEST POINT
453 PM CDT TUE MAY 23 2006

...WARNING DECISION UPDATE FOR NORTHEAST NEBRASKA...

AT 21Z...SFC LO WAS LOCATED OVR WRN SD.  MAIN SFC MOISTURE AXIS
EXTNDS FM WRN MO INTO WRN IA. LTST SFC RADAR INDCS TWO NORTH SOUTH
BANDS OF STORMS. INDCS ARE THAT THE UPR LVL SYS IS BGNG TO SWING OUT
TO THE NORHTEAST.  SFC FRONT TROF AS INDICATED BY A FINE LINE ON
RADAR IS BGNG TO MOV EWD.  BELIEVE THAT STORMS WILL BGN EWD MOVMENT
ONCE THIS FRONT CATCHES UP WITH PRESENT CONVECTION.

SPC MESOSCALE ANALYSIS SHOWS SHEAR INCRG OVR NERN NEBRASKA.  BEST
BULK RICHARDSON SHEAR AND HELICITY IS IN THIS AREA. LATEST
PROFILER FM NELIGH INDCD A 173 0-1 KM STORM RELATIVE
HELICITY. ALTHOUGH LCL AND LFC VALUES ARE HIGH...SOME SUPERCELLS MAY
OCR AND PRODUCE AN ISOLATED TORNADO FM ALBION NWD.

SMITH
Special weather statement, May 23, 6:02 PM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
702 PM CDT TUE MAY 23 2006

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-240130-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE...
BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE...
DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN...
HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK...
OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH...
RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH...
TEKAMAH...WAHOO...WAYNE...WEST POINT
702 PM CDT TUE MAY 23 2006

...WARNING DECISION UPDATE FOR NORTHEAST NEBRASKA...

BASED ON OBSERVED DATA OF THE SUB CLOUD LAYER OVER NORTHEAST NEBRASKA
FROM THE NORFOLK NEBRASKA METAR AND THE NELIGH PROFILER...WITH
SUPPLEMENTAL DATA FROM LAPS ANALYSIS... THE LAYER IS CHARACTERIZED BY
A NEARLY DRY ADIABATIC LAPSE RATE.  THE LCL IS AROUND 2000 METERS
WITH THE LCL AROUND 3200 METERS.  THE SURFACE TEMPERATURE-DEWPOINT
SPREAD IS 32F... YIELDING A SLIGHT INVERTED-V SOUNDING WITH A
DOWNBURST CAPE VALUE OF 1100 J/KG.  OAX HAS RECEIVED ONE REPORT OF
A 50 MPH OUTFLOW WIND JUST WEST OF VERDIGRE NEAR THE NIOBRARA
RIVER.  GOOD EVAPORATIVE COOLING SHOULD OCCUR WITHIN THE SUB-CLOUD
LAYER.

THE KINEMATIC ENVIRONMENT REFLECTS ONLY SLIGHT VEERING WITH A NEARLY
STEADY 35-45 MPH WIND.  NOTE THAT THE NELIGH PROFILER WINDS ARE
CONTAMINATED BY A LIGHT SURFACE WIND...WHICH APPEARS TO BE AN
ERROR.  THIS ERRONEOUS REPORT IS PRODUCING A FALSE 0-1KM SRH OF OVER
100 M2/S2... HOWEVER IF THIS OB IS THROWN OUT AND THE NORFOLK
SURFACE METAR IS USED... THE 0-1KM SRH VALUE IS CLOSER TO 50
M2/S2...WITH 0-1KM SHEAR OF ONLY 7 M/S... WITH A 0-3KM SRH OF ONLY
130 M2/S2.  THE SPC MESOANALYSIS...WHICH UTILIZES THE RUC OUTPUT...
APPEARS WAY TOO HIGH WITH ITS 0-1KM SRH VALUE OF 150 M2/S2...AND ITS
0-1KM SHEAR VALUE OF 20 M/S. THUS THE OBSERVED KINEMATIC ENVIRONMENT
SEEMS CONDUCIVE FOR MICROBURSTS BUT LESS CONDUCIVE FOR TORNADOES.

THE STEEP LOW LEVEL LAPSE RATES MAY BE SUPPORTIVE OF THE NON-
SUPERCELL TORNADO PROCESSES.  SPC SURFACE VORTICITY ANALYSIS SHOWS A
CONCENTRATED AREA OF HIGHER VALUES IN NORTHEAST NEBRASKA...AND A
COUPLE OF REPORTS OF FUNNELS HAVE BEEN REPORTED UNDER SOME OF THE
UPDRAFTS ALONG THE LINE IN NORTHEAST NEBRASKA.

ENVIRONMENT WILL BE MONITORED CLOSELY AS UPPER SYSTEM CONTINUES TO
MOVE EAST AND CLOSER TO THE WARNING AREA...AND LOW LEVEL JET
INTENSIFIES AFTER DARK. THE OBSERVED 0-3 KM SHEAR VECTOR IS CURRENTLY
ORIENTED ABOUT 35 DEGREES OFF THE CONVECTIVE LINE...WHICH IS ALSO
ONLY MARGINALLY SUPPORTIVE OF THE LINE INCREASING IN INTENSITY.  THIS
COMBINED WITH SLIGHTLY LOWER SURFACE-BASED AND MEAN LAYER CAPE TO THE
EAST OF THE LINE MAY KEEP THE LINE FROM SIGNIFICANTLY INCREASING IN
INTENSITY THROUGHOUT THE EVENING.

NIETFELD
Local storm report, May 23, 7:44 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
844 PM CDT TUE MAY 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND DMG     4 NE BLOOMFIELD         42.64N 97.59W
05/23/2006                   KNOX               NE   PUBLIC

            TREES UPROOTED

0710 PM     TSTM WND GST     ALBION                  41.69N 98.00W
05/23/2006  E60.00 MPH       BOONE              NE   EMERGENCY MNGR

            SEVERAL TREES DOWN

0810 PM     TSTM WND GST     1 W BELLWOOD            41.34N 97.26W
05/23/2006  E60.00 MPH       BUTLER             NE   TRAINED SPOTTER

&&

JRB
Local storm report, May 23, 8:08 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
908 PM CDT TUE MAY 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND GST     11 WSW BEEMER           41.87N 97.01W
05/23/2006  E65.00 MPH       CUMING             NE   EMERGENCY MNGR

0843 PM     TSTM WND GST     SURPRISE                41.10N 97.31W
05/23/2006  E60.00 MPH       BUTLER             NE   TRAINED SPOTTER

&&

JRB
Special weather statement, May 23, 8:11 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
911 PM CDT TUE MAY 23 2006

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-240330-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE...
BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE...
DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN...
HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK...
OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH...
RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH...
TEKAMAH...WAHOO...WAYNE...WEST POINT
911 PM CDT TUE MAY 23 2006

...WARNING DECISION UPDATE FOR EASTERN NEBRASKA AND WESTERN IOWA...

LATEST SUBJECTIVE ANALYSIS AT 02Z INDICATED THE COLD FRONT WAS
MOVING INTO NORTHEAST NEBRASKA EXTENDING SOUTHWARD INTO NORTH
CENTRAL KANSAS. DEWPOINTS ALONG AND AHEAD OF THE FRONT REMAIN IN THE
LOWER 60S...WITH SOME MID 60S NOTED IN WESTERN IOWA. LATEST 01Z
LAPS SOUNDING INDICATED STILL NEAR ADIABATIC LAPSE RATES FROM THE
SURFACE UP TO ABOUT 800 MB. THERE IS STILL ABOUT A 20 DEGREE
DEWPOINT SEPARATION...THUS WOULD EXPECT THE THREAT FOR GUSTY WINDS
OF 60 TO 80 MPH TO CONTINUE THROUGH THE REMAINDER OF THE EVENING.
THIS IS WITHIN AN AREA OF ABOUT 1000-1200 J/KG OF DOWNDRAFT CAPE
THAT WILL CONTINUE TO SUPPORT STRONG WINDS AT THE SURFACE. THERE MAY
BE AN INCREASE IN THE AMOUNT OF LARGE HAIL THROUGH THE EVENING
ALSO...MAINLY WITH CELLS THAT EXHIBIT MID LEVEL ROTATION WITH
50DBZ CORES REACHING INTO THE MID 30S...ESPECIALLY ALONG AND SOUTH
OF THE PLATTE RIVER.

WE ARE GETTING ISOLATED REPORTS OF GUSTNADOES ALONG AND AHEAD OF THE
SQUALL LINE...HOWEVER THESE ARE NOT ASSOCIATED WITH TORNADIC
ROTATION BUT MORESO ASSOCIATED WITH THE OUTFLOW FROM THE SQUALL
LINE AND RECENTLY TILLED FIELDS. WE WILL CONTINUE TO MONITOR FOR
TORNADO POTENTIAL THOUGH BUT LFC HEIGHTS REMAIN QUITE HIGH ALTHOUGH
LCL HEIGHTS HAVE COME DOWN TO ABOUT 1400 DUE TO TEMPERATURES COOLING
SLIGHTLY AS THE SURFACE. THE 0-1KM SHEAR VECTOR ACROSS SOUTHEAST
NEBRASKA REMAINS AT ABOUT 20 KNOTS WITH ABOUT 250 M/S OF 0-3KM
HELICITY.

WOULD EXPECT TO CONTINUE TO ISSUE SEVERE THUNDERSTORM WARNINGS ALONG
AND AHEAD OF THE LINE...BUT WILL MONITOR FOR TORNADIC DEVELOPMENT.

DEWALD
Local storm report, May 23, 8:15 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
915 PM CDT TUE MAY 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     4 E SURPRISE            41.10N 97.23W
05/23/2006  E65 MPH          BUTLER             NE   TRAINED SPOTTER

&&

JRB

The radar

The Omaha radar (KOAX), 58 km away, was scanning. The volume nearest the first event began at 02:14 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Burt

When
May 23, 8:15 PM CST
Where
Burt County, 1 mi W of Oakland
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
41.833, -96.483

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2006Every state in 2006This day in weather historyWarnings in Nebraska, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507778.